Folgen
Drabek Pavel
Drabek Pavel
professor of mathematics, University of west bohemia
Bestätigte E-Mail-Adresse bei kma.zcu.cz
Titel
Zitiert von
Zitiert von
Jahr
Quasilinear elliptic equations with degenerations and singularities
P Drábek, A Kufner, F Nicolosi
Quasilinear Elliptic Equations with Degenerations and Singularities, 2011
4142011
Positive solutions for the p-Laplacian: application of the fibrering method
P Drábek, SI Pohozaev
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 127 (4 …, 1997
4081997
Methods of nonlinear analysis: applications to differential equations
P Drábek, J Milota
Springer Science & Business Media, 2007
4032007
Resonance problems for the p-Laplacian
P Drábek, SB Robinson
Journal of Functional Analysis 169 (1), 189-200, 1999
2241999
Solvability & Bif
P Drábek, GF Roach
Chapman and Hall/CRC, 1992
2071992
On the closed solution to some nonhomogeneous eigenvalue problems with -Laplacian
P Drábek, R Manásevich
Differential and Integral Equations 12 (6), 773-788, 1999
1821999
Existence and uniqueness of positive solutions for some quasilinear elliptic problems
P Drábek, J Hernández
Nonlinear Analysis 44 (2), 189-204, 2001
1742001
New configuration of traction converter with medium-frequency transformer using matrix converters
P Drabek, Z Peroutka, M Pittermann, M Cedl
IEEE Transactions on Industrial Electronics 58 (11), 5041-5048, 2011
1472011
On Neumann boundary value problems for some quasilinear elliptic equations
PA Binding, P Drábek, YX Huang
Southwest Texas State University, Department of Mathematics, 1997
1301997
The fredholm alternative at the first eigenvalue for the one dimensionalp-laplacian
M del Pino, P Drábek, R Manásevich
journal of differential equations 151 (2), 386-419, 1999
1251999
Nonlinear differential equations
P Drábek, P Krejcí, P Takác
CRC Press, 1999
1141999
Sturm--Liouville theory for the p-Laplacian
P Binding, P Drábek
Studia Scientiarum Mathematicarum Hungarica 40 (4), 373-396, 2003
1092003
Multiplicity of positive solutions for some quasilinear elliptic equation in RNwith critical sobolev exponent
P Drábek, YX Huang
Journal of differential equations 140 (1), 106-132, 1997
1061997
Global bifurcation result for the p-biharmonic operator
P Drábek, M Ôtani
Southwest Texas State University, Department of Mathematics, 2001
982001
Bifurcation problems for the 𝑝-Laplacian in 𝑅ⁿ
P Drábek, Y Huang
Transactions of the American Mathematical Society 349 (1), 171-188, 1997
971997
Generalization of Fredholm alternative for nonlinear differential operators
L Boccardo, P Drábek, D Giachetti, M Kučera
Nonlinear Analysis: Theory, Methods & Applications 10 (10), 1083-1103, 1986
971986
Nonlinear elliptic equations: singular and degenerate case
P Drábek, A Kufner, F Nicolosi
University of West Bohemia in Pilsen, 1996
951996
Higher dimensional Hardy inequality
P Drábek, HP Heinig, A Kufner
General Inequalities 7, 3-16, 1997
761997
On the periodic BVP for the forced Duffing equation with jumping nonlinearity
P Drábek, S Invernizzi
Nonlinear Analysis: Theory, Methods & Applications 10 (7), 643-650, 1986
751986
Nonlinear models of suspension bridges: discussion of the results
P Drábek, G Holubová, A Matas, P Nečesal
Applications of Mathematics 48 (6), 497-514, 2003
742003
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20